# SDR 97ZZZX3912

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200PM
- Make and model: Gulstm GIV
- Aircraft serial: 1147
- System (JASC): 2430 · DC Generating System
- Part: Coverter
- Part number: 38B934B
- Condition: Failed
- Location: Right System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING RIGHT ENGINE, THE RT A.C. MAIN BUSS WOULD DROP OFF LINE AND THE A.C. RESET LIGHT WOULD COME ON.  SELECTING THE RT CONVERTER 'ON' WOULD POWER THE RT BUSS, BUT COULD NOT RESET A.C. RESET LIGHT.  A.C. WAS SHUT DOWN AND TROUBLESHOT TO RT POWER CONVERTER.  AFTER REMOVING CONVERTER, FOUND BURN MARK ON OUTBOARD SIDE OF CONVERTER COVER.
